# SDR UPS96205840

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON BS 294.5 FRAME WEB AT RBL 37, WL 168.  REPAIRED FRAME WEB IAW SRM 51-20-1.  UPPER WEB AT BS 290 WAS ALSO REPLACED IAW SRM 51-20-1, 51-30-2.
